# SDR USAASA03002

- Difficulty date: January 1, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N727UW
- Make and model: Airbus A319-112
- Aircraft serial: 1147
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN AT DOOR 2R WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND THE LIGHT ASSEMBLY AT THE AFT RIGHT DOOR.  OPERATIONALLY CHECKS OK.  (M)
